Team Endurance Challenge | July 27th, 2013 | S2 2013

As the grand finale to our seasonal monday-evening tournament, Gathering of Tweakers (GoT) is once again organizing a big event for week 13 (actually, the last day of week 12) of season 2, 2013.

130722_GoT_Team_Endurance_Challenge

General information
The Gathering of Tweakers Team Endurance Challenge (TEC) event is a single race with a unique Team racing feature. Every driver is part of a two-man team, one driving the Ford GT and the other driving the McLaren MP4-12C. The Ford’s and McLaren’s are not in different classes, but are not weight balanced either. Since each team consist of both cars, this gives a fair comparison at the end of the race regardless of one car being slightly faster than the other.

Event details
Date: monday 22th July 2013
Track: Road Atlanta – Full
Cars: Ford GT & McLaren MP4-12C, both in the same class

Setups: Open, but setups will be shared during practice. Don’t be shy to ask for help.
Grid: Rolling start based on qualification time. No grid by class, Ford’s and McLaren’s mixed.
Fast repairs: 2
Fuel limit
The exact max. fuel is going to be:
McLaren: 67.73 Liter (52% of the max. cap. of the fuel tank)
Ford: 56.16 Liter (62% of the max. cap. of the fuel tank)
By that we try to force 2 pitstops, but if you manage with one it is allowed!

-> This can still change until Monday morning based on the testing done Sunday evening!

Driver restrictions:
Minimum iRating: 1300
Minimum SR: C class
Restrictions are waived for Gathering of Tweakers members if their driving record is clean

Session & time details 
Practice: 17:30 – 19:00 GMT (90 minutes) = 19:30 – 21:00 CEST
Qualification:: 19:00 – 19:10 GMT (10 minutes lone, 4 laps) = 21:00 – 21:10 CEST
Race: 19:10 GMT – 20:30 GMT (80 minutes) = 21:10 – 22:30 CEST

This will be a HOSTED session, look for Hosted sessions and not League sessions!

Team racing
Unique to this race is a Team Racing aspect. Every driver is part of a two-man team, consisting of one Ford GT and one McLaren driver. Points are awarded to each driver separately based on their finishing position. The final team score is simply the sum of the points of both drivers. Winning the race is ‘meaningless’, only the final position of your team is what counts! So there is no need to choose the fastest car.

Teams are formed by the organisers several days before the event once subscriptions are final. We will try to match drivers in such a way that teams are somewhat equal and we have the best possible competition. We want to avoid teams of two very skilled drivers “competing” against slower teams.

Points 
Points are awarded for finishing position of each driver separately. Final position of the teams are decided by the sum of points of both drivers, the team with the highest combined score wins. In case of a draw, the team with the least combined incidents wins. If there is still a draw, the team with the fastest (valid) lap time wins.

Points for finishing position
Lineair from 43 points for finishing first and 1 point less for each lower finish place.

Penalty for incidents
We want to avoid incidents as much as possible, please try to race as clean as possible. To provoke clean racing, we will deduct points for having too many incidents. The first 8 incidents are ‘free’, after that every 2 incidents will deduct one point. Example:
0-8 incs: no penalty,
9-10 incs: -1 point,
11-12 incs: -2 points,
13-14 incs: -3 points, etc…

 

Sign up

Go to the Thread on the iRacing Forum.



Bookmark the permalink.

Comments are closed.